# SDR SIMA20190702003

- Difficulty date: July 2, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 37,471 hours, 33,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C02363
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS  FLOOR STRIP ROW 12 INOP. C/A-REMOVED AND REPLACED #3 EMERGENCY BATTERY AND CHARGER IAW AMM 33-50-04. OP CK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1ASMI S/N 9510.
